I recently listed changes I've noticed on Concerta and a set of concerns. Here is an update with a new effect and a new concern, both about the same annoyance I've noticed recently, which is nausea.
Effects of Concerta
- Much better focus
- Slight loss of appetite
- More sensitivity to sound
- Less moody
Concerns about Concerta
- Are there any potential long-term problems associated with using Concerta?
- Will I develop a tolerance to Concerta?
- What might be causing nausea?
- Can I not take Concerta on weekends?
I've experienced slight nausea in the afternoons. It may be associated with caffeine intake, since I usually drink coffee in the afternoon, but I have also felt nauseous before drinking coffee. Or, maybe it takes a while to feel nauseous after drinking caffeine.
What's odd, though, is that I typically drink a pre-workout mixture that has caffeine and I don't recall feeling nauseous during or after workouts. I guess it's possible that working out prevents nausea. Hmm. Hopefully, I'll find out tomorrow morning when I see my doctor again.